Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 11

A note on numerators of Bernoulli numbers
Dinesh S. Thakur.
Proc. Amer. Math. Soc. 140 (2012), 3673-3676
Abstract, references and article information
Full-text PDF
MathSciNet review: 2944707
On local trigonal fibrations
Mizuho Ishizaka and Hiro-o Tokunaga.
Proc. Amer. Math. Soc. 140 (2012), 3677-3686
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944708
A note on the Turán function of even cycles
Oleg Pikhurko.
Proc. Amer. Math. Soc. 140 (2012), 3687-3692
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944709
Short sums of multiplicative functions
Vishaal Kapoor.
Proc. Amer. Math. Soc. 140 (2012), 3693-3701
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944710
An inductive analytic criterion for flatness
Janusz Adamus, Edward Bierstone and Pierre D. Milman.
Proc. Amer. Math. Soc. 140 (2012), 3703-3713
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944711
Nichols algebras associated to the transpositions of the symmetric group are twist-equivalent
L. Vendramin.
Proc. Amer. Math. Soc. 140 (2012), 3715-3723
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944712
On simple modules over twisted finite category algebras
Markus Linckelmann and Michał Stolorz.
Proc. Amer. Math. Soc. 140 (2012), 3725-3737
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944713
Invariant polynomials of Ore extensions by $q$-skew derivations
Chen-Lian Chuang, Tsiu-Kwen Lee and Cheng-Kai Liu.
Proc. Amer. Math. Soc. 140 (2012), 3739-3747
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944714
On the recursion formula for double Hurwitz numbers
Shengmao Zhu.
Proc. Amer. Math. Soc. 140 (2012), 3749-3760
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944715
A generalization of Pillen’s theorem for principal series modules
Yutaka Yoshii.
Proc. Amer. Math. Soc. 140 (2012), 3761-3768
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944716
Ranks of $p$-groups
Inna (Korchagina) Capdeboscq.
Proc. Amer. Math. Soc. 140 (2012), 3769-3775
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944717
Repeated and final commutators in group actions
I. M. Isaacs and Ulrich Meierfrankenfeld.
Proc. Amer. Math. Soc. 140 (2012), 3777-3783
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944718
Irreducible characters taking root of unity values on $p$-singular elements
Gabriel Navarro and Geoffrey R. Robinson.
Proc. Amer. Math. Soc. 140 (2012), 3785-3792
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944719
On the parity of the number of multiplicative partitions and related problems
Paul Pollack.
Proc. Amer. Math. Soc. 140 (2012), 3793-3803
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944720
Factorization of banded permutations
Greta Panova.
Proc. Amer. Math. Soc. 140 (2012), 3805-3812
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944721
Graph and depth of a monomial squarefree ideal
Dorin Popescu.
Proc. Amer. Math. Soc. 140 (2012), 3813-3822
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944722
Solvable complemented Lie algebras
David A. Towers.
Proc. Amer. Math. Soc. 140 (2012), 3823-3830
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944723
Partial Legendre transforms of non-linear equations
Pengfei Guan and D. H. Phong.
Proc. Amer. Math. Soc. 140 (2012), 3831-3842
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944724
Copies of $c_{0}(Γ)$ in $C(K, X)$ spaces
Elói Medina Galego and James N. Hagler.
Proc. Amer. Math. Soc. 140 (2012), 3843-3852
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944725
Uniqueness of critical traveling waves for nonlocal lattice equations with delays
Zhi-Xian Yu.
Proc. Amer. Math. Soc. 140 (2012), 3853-3859
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944726
Dispersive wave estimates on 3D hyperbolic space
Jason Metcalfe and Michael Taylor.
Proc. Amer. Math. Soc. 140 (2012), 3861-3866
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944727
Twisted cohomology and homology groups associated to the Riemann-Wirtinger integral
Toshiyuki Mano and Humihiko Watanabe.
Proc. Amer. Math. Soc. 140 (2012), 3867-3881
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944728
Link between Noetherianity and the Weierstrass Division Theorem on some quasianalytic local rings
Abdelhafed Elkhadiri.
Proc. Amer. Math. Soc. 140 (2012), 3883-3892
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944729
Convergence of $∑c_{k} f(k x)$ and the Lip $𝛼$ class
Christoph Aistleitner.
Proc. Amer. Math. Soc. 140 (2012), 3893-3903
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944730
On existence of global solutions of Schrödinger equations with subcritical nonlinearity for $̂L^{p}$-initial data
Ryosuke Hyakuna and Masayoshi Tsutsumi.
Proc. Amer. Math. Soc. 140 (2012), 3905-3920
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944731
A note on finite dual frame pairs
Ole Christensen, Alexander M. Powell and Xiang Chun Xiao.
Proc. Amer. Math. Soc. 140 (2012), 3921-3930
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944732
Traveling waves of the spread of avian influenza
Zhi-Cheng Wang, Jianhong Wu and Rongsong Liu.
Proc. Amer. Math. Soc. 140 (2012), 3931-3946
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944733
Gaussian estimates for degenerate diffusion
Michal Chovanec.
Proc. Amer. Math. Soc. 140 (2012), 3947-3957
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944734
On limit behavior of semigroup actions on noncompact spaces
Josiney A. Souza.
Proc. Amer. Math. Soc. 140 (2012), 3959-3972
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944735
Recurrence of non-resonant homeomorphisms on the torus
Rafael Potrie.
Proc. Amer. Math. Soc. 140 (2012), 3973-3981
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944736
Champagne subregions of the unit disc
Joanna Pres.
Proc. Amer. Math. Soc. 140 (2012), 3983-3992
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944737
Entropy, Weil-Petersson translation distance and Gromov norm for surface automorphisms
Sadayoshi Kojima.
Proc. Amer. Math. Soc. 140 (2012), 3993-4002
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944738
Plurisubharmonic functions and nef classes on complex manifolds
Valentino Tosatti and Ben Weinkove.
Proc. Amer. Math. Soc. 140 (2012), 4003-4010
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944739
Generating the Möbius group with involution conjugacy classes
Ara Basmajian and Karan Puri.
Proc. Amer. Math. Soc. 140 (2012), 4011-4016
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944740
On rigidity of gradient Kähler-Ricci solitons with harmonic Bochner tensor
Qiang Chen and Meng Zhu.
Proc. Amer. Math. Soc. 140 (2012), 4017-4025
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944741
Homology-genericity, horizontal Dehn surgeries and ubiquity of rational homology 3-spheres
Jiming Ma.
Proc. Amer. Math. Soc. 140 (2012), 4027-4034
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944742
Extension of the Borsuk theorem on non-embeddability of spheres
Józef Krasinkiewicz and Stanisław Spież.
Proc. Amer. Math. Soc. 140 (2012), 4035-4040
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 2944743